MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013456-040
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was returned for analysis and abbott vascular (av) confirmed the reported leaking at the hub when the device was pressurized.The leak was detected at the base of the strain relief tubing.A review of the complaint handling database found no similar incidents from this lot reported for leaks at the strain relief.Av conducted a thorough root cause analysis and determined the issue may be related to manufacturing.The issue is being addressed per internal operating procedures.Av will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the right fistula.The armada 18 4.0 mm/ 40 mm percutaneous transluminal angioplasty (pta) balloon leaked at the hub during inflation.A second armada balloon was used to complete the procedure with good result.There was no clinically significant delay or adverse effects.It was stated that the device was prepped according to the instructions for use.No additional information was provided.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7061064
Report Number2024168-2017-09175
Device Sequence Number117996
Product Code LIT
UDI-Device Identifier08717648206955
UDI-Public08717648206955
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number1013456-040
Device Lot Number6120541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR